# SDR SWAA2013060416733

- Difficulty date: June 3, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N330AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 20,915 hours, 9,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 201804
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT COVER LOOSE.  R & R LENS IAW AMM.
